advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.

This includes any analysis, interpretation, or advice based on any diagnostic test

See the Veritas Health sites: Spine-health.com, Arthritis-health.com, Sports-health.com, Pain-health.com for medical articles and videos.
advertisement
New members: Please read our Code of Conduct before submitting your first post.
Learn how to use the Veritas Health Forum: Take the System Tutorial


Memory issues since start of treatment

in Dec 2015 I had a spinal fusion of C3, 4, & 5...follow up MRI shows bones not fusing as desired and I started wearing the Orthofix around my neck 2 months ago, 4 hours a day every day. I have at least 3 more months of use. 

My question is: has anyone experienced memory loss with use of this devise? I am NOT experiencing any pain, however, my mind will occasionally just go BLANK, then it takes a while to remember what I was thinking. This has happened only since use of devise began. Could this be a side effect of use???
advertisement

Comments

  • Ellen625EEllen625 New Jersey, USPosts: 756
    Hi rosealeta
    I experienced temporary memory loss after my surgery but not from wearing a device. Can you check with your doctor or maybe even the manufacturer to see if it's a side effect?
    Ellen 
  • SavageSavage United StatesPosts: 7,188
    hello rosealeta !
    welcome to spine-health
    please click on link for helpful information!
  • advertisement
Sign In or Join Us to comment.